# SDR A6WA202202178106

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 38,894 hours, 37,593 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Surges
- Location: Mlg
- Stage of operation: DE
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

ON DESCENT RUDDER PEDALS HAD "TAPPING" SIMILAR TO HYD SURGING. INBD BRAKES SHOWING 3300 PSI IN WHITE. #3 SYSTEM PRESSURE AT 3000 PSI. AFTER DROPPING GEAR EVERYTHING WAS GREEN. NORMAL LANDING. DURING TAXI, BRAKES WERE SLOW TO OPERATE. VERY LITTLE FRICTION UNTIL PEDALS PUSHED IN ROUGHLY HALF WAY.  ***AIRCRAFT REMOVED FROM SERVICE***   INSPECTED AND FOUND #3 HYD BRAKE ACCUMULATOR TO BE PROPERLY SERVICED,  BLED INBD BRAKE ASSY IN REF AMM 32-43-00 NOT SOME AIR CAME OUT, BLED   UNTIL CLEAR. OPS CHECK OF THE BRAKES GOOD AT THIS TIME.
